Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Siu, T.K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Tong, Howell, Siu, T.K and Yang, H (2004) On Bayesian value at risk: from linear to non-linear portfolios. Asian Pacific Financial Markets, 11 (2). pp. 161-184. ISSN 1387-2834

Tong, Howell, Siu, T.K and Yang, H (2004) On pricing derivatives under GARCH models: a dynamic Gerber-Shiu approach. North American Actuarial Journal, 8. pp. 17-31. ISSN 1092-0277

This list was generated on Thu Jan 20 17:06:15 2022 GMT.